Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Recurring yeast infection, get pinching in the penile head during ejaculation, not sexually active lately. Worrisome?

I have had unprotected oral sex many times in the past, it has been over 2 years since then. I am having what was diagnosed as a yeast infections and given nystatin cream. This helped relieve symptoms. However, I found it coming back every few months, so I used the cream again for a few days. then it came back again after a few months, then after a few weeks, then after a few days...and now I feel a pinch in the head of my penis when I ejaculate. I m worried.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi, I read your problem as you have narrated,it is fungal infection which is being releived by nystatin cream. you must consult some sexologist/skin specialist.it is advised that during active phase of disease or symptoms sexual activity must be avoided as you can transmit this disease and complaint to other partener.stay safe your self as well as your sexual partener
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor